# SDR GAIA99270

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2508, FROM GEG TO PDX, COCKPIT EMERGENCY EXIT LIGHT DOES NOT TURN ON.  AIRCRAFT CONTINUED ON TO PDX WITH NO ADDITIONAL PROBLEMS NOTED.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN PDX.  FOUND EMERGENCY LIGHT FIXTURE CONNECTOR LOOSE.  RE-SECURED CONNECTOR AND TESTED EMERGENCY LIGHTING SYSTEM.  SYSTEM TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
